MathSciNet Relay Station
MathSciNet bibliographic data
MR1245025 46B28 (46E40 46G20 46M05 47B10 47D15)
Matos, Mário C. On multilinear mappings of nuclear type. Rev. Mat. Univ. Complut. Madrid 6 (1993), no. 1, 61–81.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement